Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

On Yasmin. Had sex. Experiencing full breasts, abdominal pain, nausea. Pregnant?

I have been on yasmin for the last 3 years. For the last 6 months I have taken 3 packets back to back with a break after the 3rd month when i got my periods. i had sex with my boyfriend about 2 and half weeks ago. For the last 3 days i have been experiencing fuller breasts, pain on one side and lower abdomen and lots of nausea . could i be pregnant? I take the pill regularly at the same time every day faithfully and have not missed any pills. Caro
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

There is very less chance for pregnancy, as you took the the pills regularly in time.
The symptoms you are experiencing could be side effects due to pills.
Usually these will subside soon. So you better wait for few more days and go for symptomatic therapy if needed.
If the symptoms persist consult gynecologist once and undergo blood test for pregnancy which will rule out the possibility of pregnancy.
Take care.

Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor